Autler-Townes doublets in the hyperfine transitions of 14NH 3

Atherton P.S., Dalton B.J. and Dagg I.R. (1986) Autler-Townes doublets in the hyperfine transitions of 14NH 3. Journal of Physics B: Atomic and Molecular Physics, 19 3: 277-292. doi:10.1088/0022-3700/19/3/011


Author Atherton P.S.
Dalton B.J.
Dagg I.R.
Title Autler-Townes doublets in the hyperfine transitions of 14NH 3
Journal name Journal of Physics B: Atomic and Molecular Physics
ISSN 0022-3700
Publication date 1986-01-01
Sub-type Article (original research)
DOI 10.1088/0022-3700/19/3/011
Volume 19
Issue 3
Start page 277
End page 292
Total pages 16
Subject 3107 Atomic and Molecular Physics, and Optics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 14:31:11 EST by System User